Previous |  Up |  Next

Article

References:
[1] D. R. Anderson, J. A. Jensen: Semi-continuity on topological spaces. Atti Accad. Naz. Lincei Rend. CI. Sci. Fis. Mat. Natur. (8) 42 (1967), 782-783. MR 0227949 | Zbl 0153.24202
[2] N. Biswas: On some mappings in topological spaces. Bull. Calcutta Math. Soc. 61 (1969), 127-135. MR 0281167 | Zbl 0215.51605
[3] S. Gene Crossley, S. K. Hildebrand: Semi-closure. Texas J. Sci. 22 (1971), 99-112.
[4] S. Gene Crossley, S. K. Hildebrand: Semi-closed sets and semi-continuity in topological spaces. Texas J. Sci. 22 (1971), 123-126.
[5] S. Gene Crossley, S. K. Hildebrand: Semi-topological properties. Fund. Math. 74 (1972), 233-254. MR 0301690
[6] K. R. Gentry, H. B. Hoyle III: Somewhat continuous functions. Czech. Math. J. 21 (96) (1971), 5-12. MR 0278269
[7] T. Husain: Almost continuous mappings. Prace Mat. 10 (1966), 1-7. MR 0220256 | Zbl 0138.17601
[8] N. Levine: А decomposition of continuity in topological spaces. Amer. Math. Monthly 68 (1961), 44-46. DOI 10.2307/2311363 | MR 0126252 | Zbl 0100.18601
[9] N. Levine: Semi-open sets and semi-continuity in topological spaces. Amer. Math. Monthly 70 (1963), 36-41. DOI 10.2307/2312781 | MR 0166752 | Zbl 0113.16304
[10] A. Neubrunnová: On certain generalizations of the notion of continuity. Mat. Časopis 23 (1973), 374-380. MR 0339051
[11] T. Neubrunn: On semihomeomorphisms and related mappings. Acta Fac. Rerum Natur. Univ. Comenian. Math. 33 (1977), 133-137. MR 0541320 | Zbl 0398.54004
[12] T. Noiri: Remarks on semi-open mappings. Bull. Calcutta Math. Soc. 65 (1973), 197-201. MR 0400149 | Zbl 0319.54012
[13] T. Noiri: On semi-continuous mappings. Atti Accad. Nat. Lincei Rend. CI. Sci. Fis. Mat. Natur. (8) 54 (1973), 210-214. MR 0350686 | Zbl 0275.54010
[14] T. Noiri: On semi-$T_2$ spaces. Ann. Soc. Sci. Bruxelles 90 (1976), 215-220. MR 0405348 | Zbl 0318.54015
[15] Z. Piotrowski: On semi-homeomorphisms. Boll. Un. Mat. Ital. (5) 16-A (1979), 501-509. MR 0551374 | Zbl 0424.54002
[16] A. Prakash, P. Srivastava: Somewhat continuity and some other generalisations of continuity. Math. Slovaca 27 (1977), 243-248. MR 0536141 | Zbl 0389.54008
[17] D. A. Rose: Weak continuity and almost continuity. (unpublished). Zbl 0552.54007
[18] M. K. Singal, A. R. Singal: Almost-continuous mappings. Yokohama Math. J. 16 (1968), 63-73. MR 0261569 | Zbl 0191.20802
[19] T. Thompson: S-closed spaces. Proc. Amer. Math. Soc. 60 (1976), 335-338. MR 0425899
[20] A. Wilansky: Topics in Functional Analysis. Lecture Notes in Math., Vol. 45, Springer-Verlag, Berlin, 1967. MR 0223854 | Zbl 0156.36103
Partner of
EuDML logo